# SDR ASAA2017021920159

- Difficulty date: February 19, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 32,031 hours, 9,648 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261058
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND CREW REPORT HOLE FOUND IN CENTER OF PIT 4. HOLE IS 1 INCH LONG BY 1/8 INCH IN WIDTH. GROUNDED - YES. FABRICATED NEW FLOOR PANEL IAW BAC DWG 453A2610 REV K, ALODINED AND PRIMED IAW SRM 51-20-01
